Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Severe bleeding with abdominal cramps on stopping the birth control pills. Why?

hello, i have started to bleed 3 days ago, i was not due to start my period until today as i stopped my pill yesterday. I am a bit concerned as my blood is dark brown and i have never really had anything like this before. I am also experiencing stomach pains in my lower abdoman but it is quite severe at times and catches me of breath when it happens Could you please give me some advise.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
contraceptive pills can cause side effects like breakthrough bleeding, dark brown discharge, bloating sensation and pain abdomen etc,
so your symptoms may be side effects of pills,
but as the pills are having around 1% failure rate if you had intercourse around the middle of the cycle or if you missed any dose of pill, once check for pregnancy by urine or blood test,
if comes negative, you can wait as these symptoms will subside soon, if not better to consult your doctor once to find out the cause and if needed change the type of pill.
take care.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor